Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I am having burning stomach. What can I do and why is this happening ?

I m having a confrontation with someone I care about and now I feel a weird uncomfortable feeling in my stomach almost like the acid is burning away at the lining. What can I do and why is this happening
Asked On : Sun, 8 Aug 2010
Answers:  2 Views:  484
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi well come to HCM.
It could be due to Hyper acidity. It is related to your stress, anxiety, sleep disturbance
etc. Can have tranquilizer like alprazolam, along with drugs like pentoprazole, rabiprazole
can help you.thanks
Answered: Fri, 2 Sep 2011
I find this answer helpful
  User's Response
your burning is due to hyperacidity and hyperacidity is due to tension, so relax with meditation and check hyperacidity with no spicy food and by intake of cold milk. Amongst medicines soot shekhar ras with cap. bravobol will cure it.
Answered: Fri, 2 Sep 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor